# SDR AALA20160817001

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 53,855 hours, 26,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 17230
- Condition: No Test
- Location: Emergency Lights
- Part time: 55,543 hours, 28,512 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLSIHEMENT OF WORK CARD 0801, POWER SUPPLY B5-107 FAILED TO TEST. REMOVED AND REPLACED POWER SUPPLY BATTERY IAW AMM 33-53-00. OPERATIONAL TEST NORMAL.
